# SDR UALA2013022601164

- Difficulty date: February 26, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 45,861 hours, 17,475 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD3810
- Part serial: 39
- Condition: Failed
- Location: Cargo Vent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HEARD WHINING SOUND UNDER FLOOR IN AFT GALLEY.   INSTALLED NEW AFT CARGO HEAT VENTILATION FAN. STILL VERY LOUD IN AFT GALLEY. REPLACED FAN, CHECKED OKAY.
